# SDR SWAA2024012944402

- Difficulty date: January 24, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 13,402 hours, 6,373 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: UNKNOWN
- Condition: Cracked
- Location: Nr 2 Flap Track
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 FLAP TRACK FAIRING HONEYCOMB CRACK<[01] FOUND L/H O/B FLAP I/B SUPPORT AFT FAIRING TAILCONE #2 HAS A HONEYCOMB CRACK L=4' W=.25' APROX 2.5' FROM BOTTOM CENTERLINE IN ZONE 2. OUT OF LIMITS PER SRM 57-53-70-1A-1. C/W EA 24-157-00208
